# SDR SWAA2021081604242

- Difficulty date: July 26, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 34,744 hours, 17,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Cracked
- Location: Bs 492-500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CHANNEL SIDEPLATE LOCATED BETWEEN BS492.5 TO BS500A AND STR26R AT FWD CARGO COMPARTMENT / REPLACED CHANNEL SIDEPLATE (SHIELD) LOCATED BETWEEN BS492.5 TO BS500A AND STR26R AT FWD CARGO COMPARTMENT IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING #143A0080 REV.
